On the Cauchy problem for the Cauchy-Riemann operator in Sobolev spaces

Описание

Тип публикации: доклад, тезисы доклада, статья из сборника материалов конференций

Конференция: International Conference on Complex Analysis and Dynamical Systems; Nahariya, ISRAEL; Nahariya, ISRAEL

Год издания: 2008

Ключевые слова: complex analysis; partial differential equation; the Cauchy problem

Аннотация: Let D be a bounded domain in C-n (n >= 1) with a smooth boundary partial derivative D. We describe necessary and sufficient solvability conditions for the ill-posed Cauchy problem for the multi-dimensional Cauchy-Riemann opera, tor partial derivative in Sobolev spaces in D. Moreover, using bases with double orthogonality property wПоказать полностьюe construct Carleman's formulae for functions from the Sobolev space H-s(D), s epsilon N, from their values on Gamma and the values of partial derivative u in D, where Gamma is an open (in the topology of partial derivative D) connected part of partial derivative D.

Ссылки на полный текст

Издание

Журнал: COMPLEX ANALYSIS AND DYNAMICAL SYSTEMS III

Выпуск журнала: Vol. 455

Номера страниц: 333-347

ISSN журнала: 02714132

Место издания: PROVIDENCE

Издатель: AMER MATHEMATICAL SOC

Авторы

Вхождение в базы данных